# SDR USAA2011041291461

- Difficulty date: March 27, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 34,081 hours, 18,952 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D531127822
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - LEVEL 2 INTERGRANULAR CORROSION ON SEAT TRACK BETWEEN FR12 TO FR24, -Y1292.  REPLACED SEAT TRACK BETWEEN FR12 TO FR24, -Y1292 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53112812.
